# SDR CA030910003

- Difficulty date: September 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 75,378 hours
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE HAS BEEN REMOVED FOR TEARDOWN TO DETERMINE THE CAUSE OF THE PROBLEM.
